# SDR HALA2010090400396

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 33,038 hours, 6,270 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100780101
- Part serial: 110
- Condition: Inoperative
- Location: Lt Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS: LT FUEL QUANTITY INDICATOR INOP (WING).  R & R LT FUEL QUANTITY INDICATOR IAW AMM 28-44-06.  OPS CK GOOD.
